# SDR COZA20151218073

- Difficulty date: December 14, 2015
- Submitted: December 19, 2015
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 28,509 hours, 16,945 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Part serial: 229707
- Condition: Failed
- Location: Zone 300
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ELEVATOR PITOT, AMBER ANNUNCIATION CAME ON AND ELEVATOR PITOT LT, CIRCUIT BREAKER TRIPPED.  REPLACED LT ELEVATOR FEEL PITOT PROBE AND OPS CHECK NORMAL.
